| Model Number |
7317 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the gauze seems to have a tighter weave, but they noticed fraying on the edges.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed.For sterilized products, the dhr and the sterilization documents undergo further review prior to release to the distribution center.Prior to a lot¿s release, the lots must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.The reported lot met all the defined acceptance requirements and was released.Inspection records show no failures.No sample was received for evaluation so the reported condition could not be confirmed.However, samples were received for similar complaints from this customer.The root cause was determined to be the set screws for the heat roller on the machine were loose.Corrective action performed was the manufacturing associates involved with the process to produce this product have been made aware of the issue and are to be alert to this kind of issue.Samples showing the reported issue were sent to the production associates for further awareness and the quality impact to our customers.The set screws for the heat roller on the machine are being monitored for looseness.This complaint will be recorded for tracking and trending purposes.